# SDR FDEA2020051530931

- Difficulty date: May 13, 2020
- Submitted: May 15, 2020
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 76,618 hours, 28,267 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Inoperative
- Location: Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L/H FOWARD ENTRY DOOR "SLIDE" LIGHT FOUND TO BE  INOP AS DOOR WAS CLOSED   RE-LAMPED L/H FWD DOOR ARM/SLIDE IAW STANDARD                                     PRACTICES ELECTRICAL.                                                                   TEST OK
